Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Why do I suffer mentally over my height ?

my query is about my height and its effect on my mind hi , i m 22-23 years old and boy with 182cm height (63kg weight) and with no any health precedent . most of times when i look at myself in mirror i feel i m short and this matter annoys and sad me very much . maybe because i like beeing tall over 185cm . is there any way to be taller even 1cm ? , basically am i short realy ? what must i do mentally ? i can t tolerate persons that are taller than me and hate them . i m realy suffering . thanks for this opportunity .
Asked On : Tue, 24 May 2011
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
As you are already 22-23 yrs there is no chance to have more height.
I do not understand why you have prejudice of low ht ? and your height is not so low that you mind it.
Develop self confidence and have a strong will,come out from hating low ht people mental attitude.
You can do exercise which has got capability to increase ht. like running,jogging,swimming,rope jumping.
Ok and bye.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor